PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 285-294
Tytuł artykułu

A complete generalization of Yokoi's p-invariants

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
285-294
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-05-25
poprawiono
1991-05-02
Twórcy
autor
  • Department of Mathematics and Statistics , University of Calgary , Calgary, Alberta , Canada T2N 1N4
  • Computer Science Department, University of Manitoba, Winnipeg, Manitoba, Canada R3T 2N2
Bibliografia
  • [1] H. Cohn, A Second Course in Number Theory, Wiley, New York 1962.
  • [2] G. Degert, Über die Bestimmung der Grundeinheit gewisser reel-quadratischer Zahlkörper, Abh. Math. Sem. Univ. Hamburg 22 (1958), 92-97.
  • [3] H. Hasse, Über mehrklassige aber eingeschlechtige reel-quadratische Zahlkörper, Elemente Math. 20 (1965), 49-59.
  • [4] R. A. Mollin, On the insolubility of a class of Diophantine equations and the nontriviality of the class numbers of related real quadratic fields of Richaud-Degert type, Nagoya Math. J. 105 (1987), 39-47.
  • [5] R. A. Mollin, Class number one criteria for real quadratic fields I, Proc. Japan Acad. Ser. A 63 (1987), 121-125.
  • [6] R. A. Mollin and P. G. Walsh, A note on powerful numbers, quadratic fields and the pellian, C. R. Math. Rep. Acad. Sci. Canada 8 (1986), 109-114.
  • [7] R. A. Mollin and H. C. Williams, Prime producing quadratic polynomials and real quadratic fields of class number one, in: Number Theory, J. M. De Koninck and C. Levesque (eds.), Walter de Gruyter, Berlin 1989, 654-663.
  • [8] R. A. Mollin and H. C. Williams, Solution of the class number one problem for real quadratic fields of extended Richaud-Degert type (with one possible exception), in: Number Theory, R. A. Mollin (ed.), Walter de Gruyter, Berlin 1990, 417-425.
  • [9] R. A. Mollin and H. C. Williams, Class number one for real quadratic fields, continued fractions and reduced ideals, in: Number Theory and Applications, R. A. Mollin (ed.), NATO ASI Ser. C265, Kluwer, Dordrecht 1989, 481-496.
  • [10] R. A. Mollin and H. C. Williams, On prime valued polynomials and class numbers of real quadratic fields, Nagoya Math. J. 112 (1988), 143-151.
  • [11] T. Nagell, Number Theory, Chelsea, New York 1981.
  • [12] C. Richaud, Sur la résolution des équations $x^2-Ay^2 = ±1$, Atti Acad. Pontif. Nouvi Lincei (1866), 177-182.
  • [13] T. Tatuzawa, On a theorem of Siegel, Japan J. Math. 21 (1951), 163-178.
  • [14] H. Yokoi, New invariants of real quadratic fields, in: Number Theory, R. A. Mollin (ed.), Walter de Gruyter, Berlin 1990, 635-639.
  • [15] H. Yokoi, Class number one problem for real quadratic fields (The conjecture of Gauss), Proc. Japan Acad. Ser. A 64 (1988), 53-55.
  • [16] H. Yokoi, Some relations among new invariants of prime number p congruent to 1 (mod 4), in: Investigations in Number Theory, Adv. Stud. in Pure Math. 13, 1988, 493-501.
  • [17] H. Yokoi, The fundamental unit and class number one problem of real quadratic fields with prime discriminant, preprint.
  • [18] H. Yokoi, Bounds for fundamental units and class numbers of real quadratic fields with prime discriminant, preprint.
  • [19] H. Yokoi, On the fundamental unit of real quadratic fields with norm 1, J. Number Theory 2 (1970), 106-115.
  • [20] H. Yokoi, On real quadratic fields containing units with norm -1, Nagoya Math. J. 33 (1968), 139-152.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p285bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.